# SDR CA020815007

- Difficulty date: June 11, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake Duct
- Part number: 6890550
- Condition: Separated
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: D, F, E
- Precautionary procedure: B, A

## Discrepancy

(CAN) ONE NUT PLATE HOLDING THE INTAKE BELL MOUTH TO THE FIRE WALL DEPARTED FROM ITS MOUNTING AND WAS INGESTED BY THE COMPRESSOR. THIS CAUSED A VIOLENT YAW AND PARTIAL LOSS OF POWER. THE PILOT ENTER AN AUTO-ROTATION AND LANDED SUCCESFULLY WITH MINIMAL DAMAGE TO THE AIRCRAFT.
